# SDR 95UAL737008

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9032U
- Make and model: Boeing 737222
- Aircraft serial: 19070
- Engine: Pwa JT8D7B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 65558786
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVELED OFF AT 23,000 FEET, HEARD LOUD RUMBLE SOUND, FOLLOWED BY STANDBY FAIL LIGHT AND OXYGEN LIGHT.  DESCENDED AND RETURNED TO ORD.  FOUND FORWARD CARGO SEAL BLOWN OUT OF CHANNEL, DUE TO LOWER DOOR THRESHOLD SILL NOT PROPERLY ADJUSTED.  REPLACED DOOR SEAL AND ADJUSTED THRESHOLD PLATE.
